Hyperamylasemia following the trans-sphenoidal resection of pituitary tumor: can propofol-remifentanil TIVA cause postoperative hyperamylasemia? −A case report−

Title
Hyperamylasemia following the trans-sphenoidal resection of pituitary tumor: can propofol-remifentanil TIVA cause postoperative hyperamylasemia? −A case report−
Author(s)
지대림이혜미김승동[김승동]김오룡
Keywords
Bradycardia; Hyperamylasemia; Propofol.
Issue Date
201104
Publisher
대한마취통증의학회
Citation
Anesthesia and Pain Medicine, v.6, no.2, pp.160 - 163
Abstract
The trans-sphenoidal resection of a recurred pituitary tumor was performed in a 42 years old man under general anesthesia with propofol and remifentanil. Neither massive bleeding nor hypotension was observed intraoperatively, but bradycardia was sustained over five hours. The patient did not suffer from hypertriglyceridemia and there was no evidence of drug toxicity or vigorous intervention during the surgery, however hyperamylasemia was observed one day after the surgery. It is presumed that vagal stimulation by propofol and remifentanil infusion might induce bradycardia and abnormal pancreatic enzyme secretion consequently. (Anesth Pain Med 2011; 6: 160∼163)
URI
http://hdl.handle.net/YU.REPOSITORY/25323
ISSN
1975-5171
Appears in Collections:
의과대학 > 마취통증의학교실 > Articles
의과대학 > 신경외과학교실 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE